# SDR AALA200820067

- Difficulty date: November 12, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 47,963 hours, 16,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N88002
- Condition: Cracked
- Location: Zone 100
- Part time: 47,963 hours, 16,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS DOOR FRAME CRACKED.  REPAIRED IAW SRM 51-70-11.
